# SDR EE4Y2017082204076

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION ACCOMPLISHMENT PER EAM3353009-1 REV NR 3 RELATED WITH AD2016-11-04, IT WAS FOUND AT THE LOWER FUSELAGE FWD CARGO COMPARTMENT. STA500G, BETWEEN STR20R AND STR21R FRAME WITH CRACK AT THE 0.500 INCH DIAMETER HOLE. THE AFFECTED FRAME BS 500G WAS REPAIRED IAW SRM 53-00-07 REPAIR 20, AS IS STATED ON SB737-53A1279 REV. 2.
